# SDR DALA2023011200245

- Difficulty date: January 9, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,275 hours, 28,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9881261) DURING INSPECTION FOUND EMERGENCY LIGHTS AFT OF L/H O/W EXIT NOT WORKING. REPLACED EMERGENCY LIGHTS BATTERY AT L/H STA 727C PER B737 AMM 33-51.
